# SDR CALA9601515

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven Fan
- Part number: 8103060000
- Condition: Failed
- Location: Aft Galley
- Part time: 23,251 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE APPEARED IN THE AFT GALLEY DURING TAXI OUT.  THE AIRCRAFT WAS RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 AFT GALLEY OVEN FAN FROZEN AND OVERHEATED.  THE NR 1 AFT GALLEY OVEN WAS REMOVED AND REPLACED, OPERATION OF THE OVEN CHECKED GOOD.  ALL AFT GALLEY OVENS WERE OPERATED WITH NO DISCREPANCIES NOTED.
